# SDR USAA920082024

- Difficulty date: October 24, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C20553006/006 LEVEL 2 EXFOLIATION CORROSION AT STRINGER 18R BETWEEN BS294 TO BS325.  REPAIRED STRINGER 18R BETWEEN BS294 TO BS325 IAW B737 SRM 53-00-03.
